# SDR HALA07000247

- Difficulty date: June 10, 2007
- Submitted: June 12, 2007
- Operation: Air carrier
- Aircraft: N475HA
- Make and model: Boeing 717-200
- Aircraft serial: 55121
- Aircraft time: 9,229 hours, 22,816 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Control Cable
- Condition: Out Of Rig
- Location: Rudder
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DURING FLIGHT CONTROL CHECK RUDDER PEDAL TRAVEL IS STIFF.  FOUND RUDDER CONTROL CABLE OUT OF RIG.  ADJUSTED RUDDER CONTROL CABLE SYSTEM PER BOEING 717 AMM 27-20-00.  PERFORMED OPS CHECK OF RUDDER PEDAL PER AMM 27-20-00.  CHECKED OK.  INSPECTED CABLE RUN AFT OF AFT PRESSURE BULKHEAD.
